American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J70) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] John L. Lewis. $p$ harmonic measure in simply connected domains revisited. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Paul M. N. Feehan and Camelia A. Pop. Stochastic representation of solutions to degenerate elliptic and parabolic boundary value and obstacle problems with Dirichlet boundary conditions. Trans. Amer. Math. Soc. 367 (2015) 981-1031.
Abstract, references, and article information   
View Article: PDF

[3] Shenzhou Zheng and Zhaosheng Feng. Green functions for a class of nonlinear degenerate operators with X-ellipticity. Trans. Amer. Math. Soc. 364 (2012) 3627-3655.
Abstract, references, and article information   
View Article: PDF

[4] David Cruz-Uribe, SFO and Cristian Rios. The solution of the Kato problem for degenerate elliptic operators with Gaussian bounds. Trans. Amer. Math. Soc. 364 (2012) 3449-3478.
Abstract, references, and article information   
View Article: PDF

[5] Scott N. Armstrong and Charles K. Smart. A finite difference approach to the infinity Laplace equation and tug-of-war games. Trans. Amer. Math. Soc. 364 (2012) 595-636. MR 2846345.
Abstract, references, and article information   
View Article: PDF

[6] Julio D. Rossi and Eduardo V. Teixeira. A limiting free boundary problem ruled by Aronsson’s equation. Trans. Amer. Math. Soc. 364 (2012) 703-719. MR 2846349.
Abstract, references, and article information   
View Article: PDF

[7] Adam M. Oberman and Luis Silvestre. The Dirichlet problem for the convex envelope. Trans. Amer. Math. Soc. 363 (2011) 5871-5886. MR 2817413.
Abstract, references, and article information   
View Article: PDF

[8] Tadeusz Iwaniec and Jani Onninen. Deformations of finite conformal energy: Boundary behavior and limit theorems. Trans. Amer. Math. Soc. 363 (2011) 5605-5648. MR 2817402.
Abstract, references, and article information   
View Article: PDF

[9] I. Capuzzo Dolcetta, F. Leoni and A. Porretta. Hölder estimates for degenerate elliptic equations with coercive Hamiltonians. Trans. Amer. Math. Soc. 362 (2010) 4511-4536. MR 2645039.
Abstract, references, and article information   
View Article: PDF

[10] Daniel Daners and Pavel Drábek. A priori estimates for a class of quasi-linear elliptic equations. Trans. Amer. Math. Soc. 361 (2009) 6475-6500. MR 2538601.
Abstract, references, and article information   
View Article: PDF

[11] Manel Sanchón and José Miguel Urbano. Entropy solutions for the $p(x)$-Laplace equation. Trans. Amer. Math. Soc. 361 (2009) 6387-6405. MR 2538597.
Abstract, references, and article information   
View Article: PDF

[12] Michael G. Crandall, Changyou Wang and Yifeng Yu. Derivation of the Aronsson equation for $C^1$ Hamiltonians. Trans. Amer. Math. Soc. 361 (2009) 103-124. MR 2439400.
Abstract, references, and article information   
View Article: PDF

[13] Ingo Witt. Green's formulas for cone differential operators. Trans. Amer. Math. Soc. 359 (2007) 5669-5696. MR 2336302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Andrea Bonfiglioli and Francesco Uguzzoni. Harnack inequality for non-divergence form operators on stratified groups. Trans. Amer. Math. Soc. 359 (2007) 2463-2481. MR 2286040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Cristian E. Gutiérrez and Federico Tournier. $W^{2,p}$--estimates for the linearized Monge--Ampère equation. Trans. Amer. Math. Soc. 358 (2006) 4843-4872. MR 2231875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Didier Smets. Nonlinear Schrödinger equations with Hardy potential and critical nonlinearities. Trans. Amer. Math. Soc. 357 (2005) 2909-2938. MR 2139932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Andrea Bonfiglioli, Ermanno Lanconelli and Francesco Uguzzoni. Fundamental solutions for non-divergence form operators on stratified groups. Trans. Amer. Math. Soc. 356 (2004) 2709-2737. MR 2052194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael G. Crandall and Jianying Zhang. Another way to say harmonic. Trans. Amer. Math. Soc. 355 (2003) 241-263. MR 1928087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Antoine Henrot and Henrik Shahgholian. The one phase free boundary problem for the $p$-Laplacian with non-constant Bernoulli boundary condition. Trans. Amer. Math. Soc. 354 (2002) 2399-2416. MR 1885658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] G. Citti and A. Montanari. Regularity properties of solutions of a class of elliptic-parabolic nonlinear Levi type equations. Trans. Amer. Math. Soc. 354 (2002) 2819-2848. MR 1895205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jana Björn. Boundedness and differentiability for nonlinear elliptic systems. Trans. Amer. Math. Soc. 353 (2001) 4545-4565. MR 1851183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] N. Ghoussoub and C. Yuan. Multiple solutions for quasi-linear PDEs involving the critical Sobolev and Hardy exponents. Trans. Amer. Math. Soc. 352 (2000) 5703-5743. MR 1695021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Amel Atallah. Problème de Dirichlet pour une équation de Monge-Ampère réelle elliptique dégénérée en dimension $n$. Trans. Amer. Math. Soc. 352 (2000) 2701-2721. MR 1707190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jong Uhn Kim. An $L^p$ a priori estimate for the Tricomi equation in the upper half space. Trans. Amer. Math. Soc. 351 (1999) 4611-4628. MR 1615987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Bo Guan. The Dirichlet problem for Monge-Ampère equations in non-convex domains and spacelike hypersurfaces of constant Gauss curvature. Trans. Amer. Math. Soc. 350 (1998) 4955-4971. MR 1451602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Moshe Marcus, Victor J. Mizel and Yehuda Pinchover. On the best constant for Hardy's inequality in $\mathbb{R}^n$. Trans. Amer. Math. Soc. 350 (1998) 3237-3255. MR 1458330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Pavel Drábek and Yin Xi Huang. Bifurcation problems for the $p$-Laplacian in $R^n$ . Trans. Amer. Math. Soc. 349 (1997) 171-188. MR 1390979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Y. S. Choi, A. C. Lazer and P. J. McKenna. On a singular quasilinear anisotropic elliptic boundary value problem . Trans. Amer. Math. Soc. 347 (1995) 2633-2641. MR 1277103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Bruno Franchi. Weighted Sobolev-Poincar\'e inequalities and pointwise estimates for a class of degenerate elliptic equations . Trans. Amer. Math. Soc. 327 (1991) 125-158. MR 1040042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Robert G. Root. Boundary value problems for degenerate elliptic-parabolic equations of the fourth order . Trans. Amer. Math. Soc. 324 (1991) 109-134. MR 986699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2